See Alike in...

Alike App

Browser

Greekgeek

449d

Hi there! Brand new here!👋🏽 I am very curious about people e experiences who tried Vyvanse. I started it in Oct and have gone from 30mg to now 60mg- I enjoyed it in the very beginning but now I don’t see any differences at all. My doctor said it might be time to try something else but I’m scared to start all over again. I also have a strong feeling I developed a tolerance but she mentioned it doesn’t normally work like that? Does anyone have any thoughts on this and any input of a similar medication to try? I appreciate any help☺️

Top reply
    • GreenEyeGoblin

      437d

      @Greekgeek diagnosed & prescribed - to me anyway 🥲

    • DogWhisperer

      439d

      My meds dr at my therapist just did a gene test on me this afternoon. Gonna see if my liver I think it is, is doing what it's supposed to be doing with my meds. Not sure if my serotonin levels are regulated with my meds. So shes actually doing tests with me. I'm so glad I have a great bunch of people to talk to and help me there.

    • Greekgeek

      440d

      What’s Dx’s/Px’s mean?

      • GreenEyeGoblin

        437d

        @Greekgeek diagnosed & prescribed - to me anyway 🥲

    • GreenEyeGoblin

      442d

      I was Dx/Px'd by a PD/ADHD specialist, who advised I speak to a head/trained pharmacist about medication overlap stuff as it is what they study for/specialise in. If you've been Dx'd elsewhere or earlier in life but having meds Px'd by a GP important stuff can get lost in translation etc 🫣💚 Also, for me anyway, I had no idea my eating was disordered, switching to 4-6 small meals a day (instead of one big one- meds prevented this anyway) with a focus on getting more protein & fibre makes a world of difference to my day to day wellbeing. I was regularly falling short of my Recommended Daily Intake by 500-1000 calories but cause I was eating junk & sugary pop thought I was over eating 🥹a lot of this was related to being a smoker too (now smoke free 🥰) I wasn't capable of looking after myself like this pre-meds & it took months for me to build more reliable momentum, (still)lots of accepting it's ok to be back at ground zero again, I've dug some steps into the side of the hole now, y'know? And I don't have to climb out of it in a day, it's ok to rest on the way up. I also have a T break from meds once or twice a month when forget to take them.

    • GreenEyeGoblin

      444d

      I was told I couldn't take stimulants & be on any other meds at the same time, I've come to realise this isn't the same with every prescriber but you should be aware taking stimulants & SSRIs (or any meds that mess with serotonin/norepinephrine) can cause serotonin syndrome, amongst other undesirable side effects. Would be worth checking with a pharmacist that the different meds you're prescribed are safe to take together. I didn't hit my *sweet spot* till I was above 60mg. I was pushed by my prescriber to go higher as I was reluctant about meds, very pleasantly surprised at the difference they make now I'm on a high enough dose. I'm on extended release so it lasts about 12hrs for me, just one dose of meds in the morning. I sleep better & find it easier to get up in the morning.

      • DogWhisperer

        443d

        @GreenEyeGoblin You would think the one that prescribed them would know not to have me take them together if it could cause that? But I will definitely check into it. I've heard of that before, so I'll definitely check.

        • Greekgeek

          441d

          @DogWhisperer my provider is a medication management specialist. It’s actually very interesting to discuss things with her instead of just a normal physician. She knows how every single drug interacts w/ each other or if a medication could possibly compliment one another. I feel very safe with that knowledge.

    • DogWhisperer

      444d

      I am only on a 30 mg and have been for quite a few months. I'm also on a few more meds for anxiety and depression and other mood disorders. I still have no energy, no get up and go. No motivation to really do anything but sleep. I don't even feel like getting out of bed or being around people anymore.

    • Havoc

      444d

      I recall taking this when I was much younger, it worked very well for me, the only real issue I had with it is that it completely suppressed my appetite to where it made it hard to eat anything. When I first started taking them, the adjustment was a little odd, at first it felt as if I was so hyper focused on everything around me that I felt like I could literally hear the grass grow. Otherwise, it worked well and allowed me to be less distracted by literally everything around me.

    • DogWhisperer

      449d

      I'm on a 30 mg myself. Been on it a few months. I don't honestly see a difference either. But then again I'm on 2 others in the morning and 6 total at night. I'm up and down tbh. I guess it depends on what all you're on? Sometimes we might not notice, but others will? Depending on how long you've been on it, ask your family if they have noticed a change. Some meds take a while to build up in your system before you start noticing a real change.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion